MathSciNet Relay Station
MathSciNet bibliographic data
MR75416 35.0X
Bers, Lipman Local behavior of solutions of general linear elliptic equations. Comm. Pure Appl. Math. 8 (1955), 473–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement